About DJPS    Editorial Board    Advisory Board    Secretary of Journal    Events & News         



Diyala Journal For Pure Science

Scientific Refereed Journal Published By College of Science - University of Diyala


Admin of Website


Diyala Journal For Pure Sciences DJPS

ISRA Impact Factor:3.715

P- ISSN:2222-8373, E-ISSN:2518-9255

Volume 14, Issue 4 , October . 2018



Existence of Solution for Some Nonlinear Eigenvalue Problems


Fatima Mohammed Aboud

Year: 2018, Volume: 14, Issue: 4


Pages: 88-104   , DOI: http://dx.doi.org/10.24237/djps.1404.452A


Language: English


Download :  




The existence of solutions for a non - linear eigenvalue problems is well studied and proved for an even dimension n. In this article we will study the case of odd dimension n > 1 for the family of quasi-homogenous and we will gi ve some examples for the case when the imension of the space either n = 3 or n= 5. We study the conditions for which we can prove the existence of non trivial solution for each case.

Keywords: nonlinear eigenvalue problems, spectra, trace, quasi-homogenous operators

Copyright © 2017 Diyala Journal For Pure Science (DJPS) . All rights reserved